MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO SAR-T WING, 23 GAUGE,; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO SAR-T WING, 23 GAUGE,; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 972312
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).H3 - other: device has not been returned to date.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.One photo of the product packaging was sent in; however the reported failure mode cannot be seen in the photo.The reported issue could not be confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported from the user facility: "another member of staff has had a similar near-miss event this week when again in the process of removing the cellophane sleeve, the cap of the needle dislodged." the defective device is not available.No patient involvement.

Brand Name
JELCO SAR-T WING, 23 GAUGE,
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19273703
Report Number3012307300-2024-03519
Device Sequence Number7494976
Product Code FMI
UDI-Device Identifier00351688059980
UDI-Public(01)00351688059980(17)270620(10)4295299
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K895705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number972312
Device Lot Number4295299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown